# SDR RAIA00609011

- Difficulty date: September 10, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 16,451 hours, 15,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 7998 - IAD - EMERGENCY LIGHT NEAR COCKPIT INOP.  MAINTENANCE REMOVED AND REPLACED THE BULB.
